Aa
Aa
A
A
A
Close
Avatar universal

Percocet withdrawal when stopping and start Fentanyl?

Hi, I have been on Percocet 10/325 along with Neurontin, Flexeril, Valium for about a decade. I was switched to 75 MCG Fentanyl patch 2 weeks ago. Valium was stopped 3 weeks ago. The 1st week I could not sleep at all. Drowsy, though. Shaky, cold.  My doctor said it was withdrawal. Now at week 2, I sleep about 2 hours, very shaky, freezing cold, (I never get cold) Absolutely miserable BUT have great pain relief. Must stay in bed. I would not be able to dress or pick up next month prescription in this condition. My other opinion is nothing. I have severe Intractable Pain. My doctor is also on vacation for the next 2 weeks.
2 Responses
18524847 tn?1465595901
Oh sheesh, your doctor is gone for 2 weeks?  You posted this two days ago. Is it any better poppycake?  I think for me, being in bed like that would be very difficult with family.  I hope that this has gotten better.  This trade off could not work long term, I wouldn't think.  Is your doctor not covered by someone else during this time?  Why did they switch your regime?
2 Comments
I stopped the patch due to be replaced 2 days ago. Symptoms worse as of last night. . Shaky, tremors, cold, no sleep. Have been completely non-functional. Dr gone for a month per nurse. Nurse now said to re-apply patch. Also told cannot go back to oral meds per pain contract & no doctor will prescribe. In fact new insurance denied and no pharmacy would fill because of fake prescription opiod crisis. . I was switched because the garage generics were not working well, dr thought the patch would work better for me.  I didn't apply patch yet.
Creepy Crawly skin legs & arms, cold sweat
20803600 tn?1546262537
COMMUNITY LEADER
What was your total dosage of Oxycodone/Tylenol (Percocet) per day-? I know you said 10/325 but how many doses per day? It may be that the conversion to fentanyl was too high a dose... given your description of symptoms, they aren’t typical withdrawal, but sound more like the fentanyl dose was too high.  
1 Comments
4 average per day for many, many years. I could take more with no adverse effects.  I too thought maybe the dose was too high, though always had a high tolerance & why I was allowed a high dose. Symptoms the same though since not replacing patch 3 days ago.
Have an Answer?

You are reading content posted in the Pain Management Community

Top Pain Answerers
Avatar universal
st. louis, MO
317787 tn?1473358451
DC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
Could it be something you ate? Lack of sleep? Here are 11 migraine triggers to look out for.
Find out if PRP therapy right for you.
Tips for preventing one of the most common types of knee injury.
Here are 10 ways to stop headaches before they start.
Tips and moves to ease backaches